question-icon

Suggest treatment for withdrawal symptoms from Suboxon

default
Posted on Thu, 21 May 2015
Question: I've been on suboxon for over eight years and I've gotten down to .5 mg once a day. Recently my doctor left his practice before I could get a refill. I was able to get another doctor,unfortunately I've run out of my suboxon, now I'm going through very bad withdrawal. Is there anything I can do to ease this pain until I get to my new doctor? Thank you, XXXXXXX West
doctor
Answered by Dr. Shubham Mehta (1 hour later)
Brief Answer:
Ibuprofen or tylenol for pain.

Detailed Answer:
Hello
Welcome to HCM.

Dear XXXXXXX
I can understand your concerns.

Opiate withdrawal are really distressing and painful.

Till you get to your doctor, some over the counter drugs can help you to deal with withdrawals:

For pains: acetaminophen (Tylenol) or NSAIDS like ibuprofen (Advil).

Loperamide (Imodium) if you have diarrhea.

If you’re experiencing nausea, you might try medications like dimenhydrinate (Dramamine).

You can also try antihistamines like Benadryl if there is problem in sleeping.

Also drink plenty of water to prevent dehydration.

You can take the respective drug depending on your symptoms.

Hope this helps.

Feel free to discuss further.

Kindly close the discussion if you are satisfied with response and give your valuable feedback.

Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shubham Mehta

Psychiatrist

Practicing since :2008

Answered : 2004 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for withdrawal symptoms from Suboxon

Brief Answer: Ibuprofen or tylenol for pain. Detailed Answer: Hello Welcome to HCM. Dear XXXXXXX I can understand your concerns. Opiate withdrawal are really distressing and painful. Till you get to your doctor, some over the counter drugs can help you to deal with withdrawals: For pains: acetaminophen (Tylenol) or NSAIDS like ibuprofen (Advil). Loperamide (Imodium) if you have diarrhea. If you’re experiencing nausea, you might try medications like dimenhydrinate (Dramamine). You can also try antihistamines like Benadryl if there is problem in sleeping. Also drink plenty of water to prevent dehydration. You can take the respective drug depending on your symptoms. Hope this helps. Feel free to discuss further. Kindly close the discussion if you are satisfied with response and give your valuable feedback. Thanks.